# SDR 9710879152

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Oil Tank Cap
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE TOWER REPORTED THE LEFT ENGINE WAS SMOKING.  ALL ENGINE INDICATIONS WERE NORMAL.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE O-RING ON THE OIL TANK CAP FOR THE LEFT ENGINE AND SERVICED ENGINE.  ENGINE OPERATIONAL CHECK OK.
